Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/j.jtbi.2011.09.005> ?p ?o }
Showing triples 1 to 9 of
9
with 100 triples per page.
- j.jtbi.2011.09.005 author "Cavaliere, M. AND Sedwards, C. AND Tarnita, C.E. AND Nowak, M.A. AND Csikász-Nagy, A.".
- j.jtbi.2011.09.005 doi "10.1016/j.jtbi.2011.09.005".
- j.jtbi.2011.09.005 isCitedBy Dual-phase_evolution.
- j.jtbi.2011.09.005 journal "Journal of Theoretical Biology".
- j.jtbi.2011.09.005 pages "126–138".
- j.jtbi.2011.09.005 title "Prosperity is associated with instability in dynamical networks".
- j.jtbi.2011.09.005 url pdfft?md5=9da1d021c3426331bdb6b81661847a54&pid=1-s2.0-S0022519311004619-main.pdf.
- j.jtbi.2011.09.005 volume "299".
- j.jtbi.2011.09.005 year "2012".